| Model Number |
1012580-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, mildly tortuous, 10% stenosed lesion in the mid left anterior descending (mlad) artery.A large perforation was noted in the vessel.A 2.80x19mm graftmaster (gm) covered stent was advanced but failed to cross the stent struts of a previously implanted stent.The device was removed without issue.Three graftmaster covered stents (2.80x16mm, 4.00x16mm, 4.00x19mm) were advanced to the perforation, implanted and successfully sealed the perforation without issue.There was no adverse patient sequela and no clinically significant delay in procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.